Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diabetic. Noticed pus filled pimples on chest and shoulder. Cause and treatment?

My age is 58, Diabetic,I have sneezing and flu since 2 weeks but now little improved, recently I experienced Pimples on my chest and back top of my shoulder , within 2 days forms pus and I pop it then 3 days later dry, then another pimples appear in a different place but on the same above areas and so on, Please advice what is the causes and treatment
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Diabetologist 's  Response
Aug 2012
The cause cannot be precisely cited unless clinically examined the lesions. But it is certainly skin infection which needs treatment with antibiotic. The best one to act on this is Cloxacillin. For doses and frequency please see your doctor. In case the pimples are less than 1 mm size then local application of T bact oitment will also help it is available over the counter. Take care.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor